# SDR QXEA2017032700186

- Difficulty date: March 16, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT FS X 236.00 ON STR 24R AFT SIDE OF FS. REMOVED CORRODED STRINGER SPLICE FS X236.00 ON STR 24R AFT SIDE OF FS IAW SRM 51-40-15. DRILLED, FIT AND INSTALLED NEW SPLICE FS X236.00 ON STR 24R AFT SIDE OF FS IAW SRM 51-23-00 AND 51-40-15.
